On Ample and spanned Rank-3 Bundles with Low Chern numbers.
Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 9-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1990__68_2_155510,
author = {Edoardo Ballico},
title = {On {Ample} and spanned {Rank-3} {Bundles} with {Low} {Chern} numbers.},
journal = {Manuscripta mathematica},
pages = {9--16},
year = {1990},
volume = {68},
number = {2},
zbl = {0717.14011},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155510/}
}
Edoardo Ballico. On Ample and spanned Rank-3 Bundles with Low Chern numbers.. Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 9-16. http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155510/